# SDR ASAA9580155

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ANC - AIR TURN BACK OF FLT NR 180, NR 1 ENGINE FAILED DURING CLIMB-OUT PASSING 2500 FEET.  ENGINE FAILURE CHECKLIST WAS COMPLIED WITH AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE.  VENDOR TEARDOWN REVEALED 8TH STAGE COMPRESSOR STATOR VANE FATIGUE FRACTURE AT INNER AND OUTER SHROUDS.  (M)
